# SDR ABXA9900714

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 59215061
- Condition: Cracked
- Location: Service Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SERVICE DOOR EXTERIOR SKIN CRACKED.  REPAIRED SERVICE DOOR IAW DC9 SRM 52-01.
